# SDR SWAA2020060977719

- Difficulty date: May 12, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR PANEL SUPPORT ANGLE AT FCB BS500D LBL22 TO RBL23 WL157.  REMOVED AND REPLACED AFT BULKHEAD TO FLOOR PANEL SUPPORT ANGLE AT FCB BS500D LBL22 TO RBL23 WL157 PER REF SRM 51-40-02-0G AND DWG NR 143A9481.
